# SDR 98ZZZX1183

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing Te
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATW - FLT 505 - ON CLIMB-OUT ACCELERATING THROUGH 240-250 KNOTS, FELT SLIGHT AIRFRAME VIBRATION.  AS SPEED INCREASED, VIBRATION INCREASED.  REPLACED PANEL ON RT TRAILING EDGE OF WING AND SEAL.
